# SDR CA050806001

- Difficulty date: July 29, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 25766303
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE PILOT EXPERIENCED POWER SURGES AND FLUCTUATIONS IN MANIFOLD PRESSURE.  THE SERVO COULD NOT BE ADJUSTED EITHER WAY AND BLUE STAINS WERE EVIDENT AT THROAT OF SERVO.  ALSO, THE MANIFOLD PRESSURE WAS 2.5 INCHES HIGHER THAN NORMAL AT 100 PERCENT WITH ZERO COLLECTIVE.  MANIFOLD PRESSURE SHOULD BE AROUND 13 TO 13.5' OF MANIFOLD PRESSURE.  THE SERVO WAS CHANGED AND THE ENGINE NO LONGER SURGED AND MANIFOLD PRESSURE WAS NORMAL.
